# SDR AUS20031028

- Difficulty date: October 4, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE FAILED TO ACHIEVE TAKEOFF POWER.  THRUST SHORTFALL REQUIRED WAS 1.73 BUT ONLY 1.71 WAS ACHIEVED WITH ASSOCIATED EICAS MESSAGE RT ENGINE RPM LIMIT. TAKE OFF WAS ABORTED AT 110 KNOTS GROUND SPEED.
